Current side effects of the 2 week wait:
1. Crazy Butt Pain. These progesterone shots are killer. It's not the shot itself, but the aftermath. Yesterday, I felt like a little old lady who needed help just to roll off the couch. In some weird, sadomasachistic way, I actually like these shots because they make me feel like I'm still doing something to keep those little cells viable. Maybe I just got addicted to giving myself shots every night - it sometimes feels like something is missing these days....
2. Cramps. I get nervous when I get them and nervous when I don't. I've read that they're normal and don't mean anything one way or the other, but that sure is hard to buy right now. Yes, I'm still avoiding Dr. Google - he'll be more of an issue next week, if I know me.
3. Anxiety. I'm dealing this by doing nice things for myself. I got a pedicure this afternoon and on the advice of a good friend, purchased a copy of Twilight this afternoon.
Here's to focusing on bloodthirsty vampires instead of dividing embryos.